# SDR ASOA200900849

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 11,167 hours, 7,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280 WEB FOUND CRACKED.  CORROSION REMOVED PER BLENDING.  BLEND WITHIN ALLOWABLE LIMITS.  APPLIED A023 FINISH TO BLENDED AREA.  ALL WORK ACCOMPLISHED PER SRM.
